# SDR DALA2023053004299

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 58,315 hours, 25,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 3L DOOR WON'T ARM. CORRECTIVE ACTION: 00312404 W REMOVED DEBRIS FROM DOOR THRESHOLD. DOOR ARMS PROPERLY. (4194062)
